REPRESENTATIONS OF POSETS AND INDECOMPOSABLE TORSION-FREE ABELIAN GROUPS


Arnold D., Mader A., Mutzbauer O., SOLAK E.

COMMUNICATIONS IN ALGEBRA, vol.42, no.3, pp.1287-1311, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2014
  • Doi Number: 10.1080/00927872.2012.738337
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.1287-1311

Abstract

Representations of posets in certain modules are used to find indecomposable almost completely decomposable torsion-free abelian groups. For a special class of almost completely decomposable groups we determine the possible ranks of indecomposable groups and show that the possible ranks are realized by indecomposable groups in the class.